T. J. Lyons, Differential equations driven by rough signals, Revista Matem??tica Iberoamericana, vol.14, issue.2, pp.215-310, 1998.
DOI : 10.4171/RMI/240

T. Lyons and Z. Qian, System Control and Rough Paths, 2002.

A. Lejay, An Introduction to Rough Paths, Lecture Notes in Mathematics, vol.1832, pp.1-59, 2003.
DOI : 10.1007/978-3-540-40004-2_1

URL : https://hal.archives-ouvertes.fr/inria-00102184

T. Lyons, M. Caruana, and T. Lévy, Differential Equations Driven by Rough Paths, École d'été des probabilités de Saint-Flour XXXIV ?, Lecture Notes in Math, vol.1908, 2004.

A. Lejay, Yet another introduction to rough paths, Lecture Notes in Mathematics, 2009.
DOI : 10.1007/978-3-642-01763-6_1

URL : https://hal.archives-ouvertes.fr/inria-00107460

P. Friz and N. Victoir, Multidimensional Stochastic Processes as Rough Paths, Theory and Applications, 2009.
DOI : 10.1017/CBO9780511845079

F. Baudoin, An introduction to the geometry of stochastic flows This in not a book about rough paths, but it gives some nice insight about the algebraic and geometric structure used the the theory of rough paths, 2004.

S. Blanes, F. Casas, J. A. Oteo, and J. Ros, The Magnus expansion and some of its applications, Phys, pp.151-238, 2009.

M. Gubinelli, Controlling rough paths, Journal of Functional Analysis, vol.216, issue.1, pp.86-140, 2004.
DOI : 10.1016/j.jfa.2004.01.002

D. Feyel, A. De, and L. Pradelle, Curvilinear integrals along enriched paths, Electron, J. Probab, vol.11, issue.35, pp.860-892, 2006.

Y. Hu and D. Nualart, Rough path analysis via fractional calculus, Transactions of the American Mathematical Society, vol.361, issue.05, pp.2689-2718, 2009.
DOI : 10.1090/S0002-9947-08-04631-X

L. C. Young, An inequality of the H??lder type, connected with Stieltjes integration, Acta Mathematica, vol.67, issue.0, pp.251-282, 1936.
DOI : 10.1007/BF02401743

H. Doss, Liens entre équations différentielles stochastiques et ordinaires, Ann. Inst. H. Poincaré Sect. B (N.S.), vol.13, issue.2, pp.99-125, 1977.

H. J. Sussmann, On the Gap Between Deterministic and Stochastic Ordinary Differential Equations, The Annals of Probability, vol.6, issue.1, pp.19-41, 1978.
DOI : 10.1214/aop/1176995608

A. Lejay, Controlled differential equations as Young integrals: a simple approach available at hal:inria-00402397. This article covers many results (existence, uniqueness, continuity, ...) on rough differential equations driven by paths, 2009.

L. Coutin, An introduction to (stochastic) calculus with respect fo fractional Brownian motion, pp.3-65, 2007.

. Yu and . Mishura, Stochastic calculus for fractional Brownian motion and related processes, Lecture Notes in Mathematics, vol.1929, 2008.

L. Coutin and Z. Qian, Stochastic analysis, rough path analysis and fractional Brownian motions This article shows existence of iterated integrals for the fBM with H > 1/4 and the non existence of such integrals when H < 1/4 as a limit of piecewise linear approximations of the path, Probab. Theory Related Fields, vol.12240, issue.41, pp.108-140, 2002.

A. Millet and M. Sanz-solé, Large deviations for rough paths of the fractional Brownian motion, This article shows a large deviation principle for the fBM, pp.245-271, 2006.
DOI : 10.1016/j.anihpb.2005.04.003

URL : https://hal.archives-ouvertes.fr/hal-00003655

F. Baudoin and L. Coutin, Operators associated with stochastic differential equations driven by fractional Brownian motions, Stochastic Proces, Appl, vol.117, issue.5, pp.550-574, 2007.

. Probab, These articles [29, 30] study the properties in small time of the semi-group associated to a SDE driven by a fBM using some algebraic properties on controlled differential equations and differential equations on Lie group, pp.1120-1139, 2008.

F. Baudoin and M. Hairer, A version of Hörmander's theorem for the fractional Brownian motion, Probab. Theory Related Fields, vol.139, pp.3-4, 2007.

A. Millet and M. Sanz-solé, Approximation of rough paths of fractional Brownian motion, Seminar on Stochastic Analysis, Random Fields and Applications V, Progr. Probab, vol.59, pp.275-303, 2008.

L. Coutin, P. Friz, and N. Victoir, Good rough path sequences and applications to anticipating stochastic calculus, This article shows that the fBM solves some anticipative stochastic differential equation, pp.1172-1193, 2007.
DOI : 10.1214/009117906000000827

URL : https://hal.archives-ouvertes.fr/hal-00635592

A. Neuenkirch and I. Nourdin, Exact Rate of Convergence of Some Approximation Schemes Associated to SDEs Driven by a??Fractional Brownian Motion, Journal of Theoretical Probability, vol.9, issue.1, pp.871-899, 2007.
DOI : 10.1007/s10959-007-0083-0

URL : https://hal.archives-ouvertes.fr/hal-00204490

S. Tindel and J. Unterberger, The rough path associated to the multidimensional analytic fbm with any Hurst parameter available at hal:hal-00327355. This article shows the existence of a rough path can be constructed for any value of H by using an analytical rough path proposed by, 2008.

A. Neuenkirch, I. Nourdin, and S. Tindel, Delay equations driven by rough paths, Electron, J. Probab, vol.13, issue.67, pp.2031-2068, 2008.

S. Tindel and I. Torrecilla, Some Differential Systems Driven by a fBm with Hurst Parameter Greater than 1/4, 2009.
DOI : 10.1007/978-3-642-29982-7_8

URL : https://hal.archives-ouvertes.fr/hal-00352998

A. Deya and S. Tindel, ROUGH VOLTERRA EQUATIONS 1: THE ALGEBRAIC INTEGRATION SETTING, Stochastics and Dynamics, vol.09, issue.03, p.809, 2000.
DOI : 10.1142/S0219493709002737

URL : https://hal.archives-ouvertes.fr/hal-00320735

J. Unterberger, Stochastic calculus for fractional Brownian motion with Hurst exponent H >??: A rough path method by analytic extension, The Annals of Probability, vol.37, issue.2, pp.565-614, 2009.
DOI : 10.1214/08-AOP413

URL : https://hal.archives-ouvertes.fr/hal-00147538

G. Pagès and A. Sellami, Convergence of multi-dimensional quantized SDE's (2008), available at arxiv:0801.0726. This article develops a way of approximating a solution of some SDE using quantization (i.e., the replacement of a random variable by a discrete one) of the coefficients in the Karhunen-Loève decomposition

X. Bardina, I. Nourdin, C. Rovira, and S. Tindel, Weak approximation of a fractional SDE (2007), available at arxiv:0790.0805. This article studies an approximation of a fractional SDE when the fBM is approximated by a Kac-Stroock approximation

A. Neuenkirch, I. Nourdin, A. Rößler, and S. Tindel, Trees and asymptotic expansions for fractional stochastic differential equations, Annales de l'Institut Henri Poincar??, Probabilit??s et Statistiques, vol.45, issue.1, pp.157-174, 2009.
DOI : 10.1214/07-AIHP159

URL : https://hal.archives-ouvertes.fr/hal-00379919

M. Gubinelli, A. Lejay, S. Tindel, and Y. Spdes, This article was a first attempt to deal with Stochastic Partial Differential Equations driven by rough paths. Here, a notion of mild solution is developped which can be used for fractional noise with enough regularity, pp.307-326, 2006.

L. Quer-sardanyons and S. Tindel, The 1-d stochastic wave equation driven by a fractional Brownian motion, Stochastic Process, Appl, vol.117, issue.10, pp.1448-1472, 2007.

M. Gubinelli and S. Tinde, Rough evolution equation available at arvix: 0803.0552. This article develops a notion of SPDE using the theory of rough paths and proposed as an example a SPDE driven by a space-time fractional Brownian motion, 2008.

P. Friz and N. Victoir, Differential equations driven by Gaussian signals, Annales de l'Institut Henri Poincar??, Probabilit??s et Statistiques, vol.46, issue.2, pp.707-0313, 2007.
DOI : 10.1214/09-AIHP202

P. Friz, N. Victoir, P. Friz, and N. Victoir, available at arxiv:0711.0668. These articles [53, 54] relates the regularity of a Gaussian process to the covariance function and construct a rough path using the Karhunen-Loève decomposition, Differential Equations Driven by Gaussian Signals II, 2007.

L. Coutin, N. Victoir, E. Gaussian-processes, E. Applications, and . Probab, available at doi:10.1051/ps:2008007. This article also uses the Karhunen-Loève decomposition to construct an approximation of some Gaussian process and shows results of Wong-Zakai type, Stat, vol.13, pp.247-269, 2009.